Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 239, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 27, 2020, 2:26 PM CDT for Humphreys County, Yazoo County, Mississippi. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2020, 2:26 PM CDT (19:26 UTC)
- Expired
- May 27, 2020, 2:52 PM CDT
- In force
- 26 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Humphreys County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 89 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 1461 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
280
WUUS54 KJAN 271926
SVRJAN
MSC053-163-272015-
/O.NEW.KJAN.SV.W.0239.200527T1926Z-200527T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
226 PM CDT Wed May 27 2020
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northwestern Yazoo County in central Mississippi...
South central Humphreys County in central Mississippi...
* Until 315 PM CDT.
* At 226 PM CDT, a severe thunderstorm was located 8 miles south of
Midnight, or 8 miles northwest of Yazoo City, moving northeast at
10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
northwestern Yazoo and south central Humphreys Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3285 9058 3292 9065 3306 9050 3294 9039
TIME...MOT...LOC 1926Z 234DEG 9KT 3293 9054
HAIL...1.00IN
WIND...60MPH
$$
TW2 follow-up statements
338
WWUS54 KJAN 271940
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
240 PM CDT Wed May 27 2020
MSC163-271950-
/O.CAN.KJAN.SV.W.0239.000000T0000Z-200527T2015Z/
Yazoo MS-
240 PM CDT Wed May 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN YAZOO COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3300 9045 3292 9045 3292 9064 3306 9050
TIME...MOT...LOC 1940Z 234DEG 9KT 3295 9051
$$
MSC053-272015-
/O.CON.KJAN.SV.W.0239.000000T0000Z-200527T2015Z/
Humphreys MS-
240 PM CDT Wed May 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTH CENTRAL HUMPHREYS COUNTY...
At 240 PM CDT, a severe thunderstorm was located 7 miles southeast of
Midnight, or 8 miles northwest of Yazoo City, moving northeast at 10
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of south
central Humphreys County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3300 9045 3292 9045 3292 9064 3306 9050
TIME...MOT...LOC 1940Z 234DEG 9KT 3295 9051
HAIL...1.00IN
WIND...60MPH
$$
TW033
WWUS54 KJAN 271952
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
252 PM CDT Wed May 27 2020
MSC053-272002-
/O.CAN.KJAN.SV.W.0239.000000T0000Z-200527T2015Z/
Humphreys MS-
252 PM CDT Wed May 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HUMPHREYS COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3300 9045 3292 9045 3292 9064 3306 9050
TIME...MOT...LOC 1951Z 234DEG 9KT 3297 9048
$$
TWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 12:40 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, May 27, 12:40 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Jackson MS 1240 PM CDT Wed May 27 2020 .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: Currently all of our sites are VFR, but the scattered cloud cover and storms will change this as storms move in and out of an area this afternoon. Scattered convection will continue through the afternoon and will drop flight categories at a site as it moves through. A strong wind gust may be associated with any storm as well. This convection will taper off this evening after 00Z with some isolated showers/storms possible through the night. Some lowering of ceilings and visibilities will be possible at sites in east MS around 12Z Thursday, particularly PIB/HBG/GTR. Convection on Thursday is again anticipated but is not expected to be as widespread as today. /10/ && .DISCUSSION... Overall, not much change in the thinking for today. A marginal risk of severe storms is still warranted as well as a mention of heavy downpours. The current convection festering over eastern MS will continue to be aided by the rear entrance region of an upper jet and will be the area where stronger storms initiate this afternoon with the additional aid of peak heating. Strong wind gusts will be the primary threat, followed by hail and heavy downpours. While most of the convection is expected to affect areas east of I-55, a boundary in the western part of the CWA currently moving eastward will help to initiate some more isolated storms in the rest of the area today. With the scattered rainfall and cloud cover, highs in the low 80s are expected but could be a bit higher if an isolated location manages more sunshine than most. /10/ Prior discussion below: Today and Tonight...Strong ridging just offshore of the east coast, will continue to slow the eastward progression of a closed low centered over the southern plains and its attendant broad trough which reside over the forecast area. This troughing over the region, in addition to daytime heating as highs climb into the 80s, will continue to yield a good coverage of showers and storms across the forecast area this morning through at least this evening. With better instability and lapse rates across eastern portions of the CWA this afternoon, along with a little better wind shear compared to Tuesday, isolated severe storms will be possible there this afternoon into early this evening. Damaging wind gusts to 60 mph and hail to the size of quarters will both be possible with the most intense storms. In addition, heavy downpours could also result in localized flash flooding, especially on roads and in low-lying and poor drainage areas. This potential could be further increased if storms train across the same locations in a short amount of time. A good bit of the convection will subside through the evening hours as daytime heating is lost, and some drier air aloft gets pulled up into the region. Still, some isolated convection can't be ruled out across the CWA during the overnight hours as troughing persists across the region. With at least partly cloudy skies across the region, lows tonight will fall into the 60s. /19/ Thursday through next Tuesday...Showers and storms will continue Thursday into Thursday night as a cold core low approaches the region. We have introduced a Marginal Risk for severe thunderstorms for most of the CWA for Thursday as a moist/unstable air mass will exist, along with decent deep layer shear. Scattered showers and storms will continue Friday as a cold front approaches from the north. This activity will be moving out Friday night into Saturday as the front moves through, and drier and slightly cooler air is ushered into the region for the weekend. Expect dry weather Monday and Tuesday as high pressure ridging will be in place across the area. As for temperatures, highs will be in the 80s through the period, then warming to near 90 for portions of the area by Monday, and especially Tuesday. /27/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 81 63 83 64 / 71 22 28 33 Meridian 81 64 86 64 / 83 49 23 33 Vicksburg 82 65 83 65 / 39 25 35 29 Hattiesburg 82 65 88 66 / 77 37 18 35 Natchez 82 64 82 64 / 36 23 29 27 Greenville 81 65 81 65 / 68 39 51 22 Greenwood 82 64 82 64 / 72 40 50 31 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, May 27, 3:28 AM CDT, 10 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 328 AM CDT Wed May 27 2020 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032- 034>037-040>043-047-048-053-054-059>062-272000- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Choctaw- Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo- Madison MS-Warren-Hinds-Claiborne-Copiah-Jefferson-Adams- Franklin MS-Lincoln- 328 AM CDT Wed May 27 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, south central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight... The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Isolated severe thunderstorms are possible over much of the outlook area on Thursday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Thursday. MSZ031-033-038-039-044>046-049>052-055>058-063>066-072>074-272000- Lowndes-Oktibbeha-Winston-Noxubee-Leake-Neshoba-Kemper-Rankin- Scott-Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 328 AM CDT Wed May 27 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight... SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts of 60 mph and hail to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Isolated severe thunderstorms are possible over much of the outlook area on Thursday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today and Thursday. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, May 27, 12:32 PM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Jackson MS
1232 PM CDT Wed May 27 2020
MSZ074-271800-
Forrest MS-
1232 PM CDT Wed May 27 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FORREST COUNTY
UNTIL 100 PM CDT...
At 1231 PM CDT, Meteorologists were tracking a strong thunderstorm
near Maxie, or 10 miles northwest of Wiggins, moving northeast at 55
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Maxie around 1235 PM CDT.
Brooklyn around 1240 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3092 8934 3100 8934 3100 8935 3114 8935
3123 8915 3100 8915 3100 8914 3091 8914
3091 8933
TIME...MOT...LOC 1731Z 240DEG 48KT 3097 8926
DBSpecial weather statement, May 27, 12:35 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Jackson MS
1235 PM CDT Wed May 27 2020
MSZ065-073-271800-
Covington MS-Lamar MS-
1235 PM CDT Wed May 27 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN COVINGTON AND NORTH
CENTRAL LAMAR COUNTIES UNTIL 100 PM CDT...
At 1234 PM CDT, Meteorologists were tracking a strong thunderstorm
near Sumrall, or 10 miles northwest of West Hattiesburg, moving
northeast at 15 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Sanford around 1255 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3142 8962 3144 8961 3144 8959 3146 8959
3159 8946 3155 8940 3144 8940 3143 8941
3143 8945 3139 8945 3136 8949
TIME...MOT...LOC 1734Z 218DEG 13KT 3143 8949
DBLocal storm report, May 27, 1:12 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
112 PM CDT WED MAY 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM HAIL CARNES 30.99N 89.26W
05/27/2020 E1.50 INCH FORREST MS FIRE DEPT/RESCUE
REPORTED BY CARNES FIRE DEPT ON JOHN MORRIS
RD.
&&
AWSpecial weather statement, May 27, 1:47 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Jackson MS
147 PM CDT Wed May 27 2020
MSZ053-054-059-271915-
Jefferson MS-Copiah MS-Claiborne MS-
147 PM CDT Wed May 27 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLAIBORNE...EAST
CENTRAL JEFFERSON AND WESTERN COPIAH COUNTIES UNTIL 215 PM CDT...
At 147 PM CDT, Meteorologists were tracking a strong thunderstorm
near Mcbride, or 19 miles west of Hazlehurst, moving northeast at 25
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Allen around 150 PM CDT.
Barlow around 200 PM CDT.
Hazlehurst, Glancy and Dentville around 215 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3182 9084 3204 9051 3181 9035 3170 9066
3170 9073 3168 9074
TIME...MOT...LOC 1847Z 239DEG 22KT 3179 9072
GRGSpecial weather statement, May 27, 2:23 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Jackson MS
223 PM CDT Wed May 27 2020
MSZ035-042-272000-
Humphreys MS-Yazoo MS-
223 PM CDT Wed May 27 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN YAZOO AND SOUTH
CENTRAL HUMPHREYS COUNTIES UNTIL 300 PM CDT...
At 223 PM CDT, Meteorologists were tracking a strong thunderstorm 8
miles south of Midnight, or 8 miles northwest of Yazoo City, moving
northeast at 10 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Yazoo City around 245 PM CDT.
Other locations impacted by this storm include Louise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3290 9040 3285 9059 3293 9066 3294 9065
3304 9054
TIME...MOT...LOC 1923Z 234DEG 9KT 3293 9053
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:38 PM CDT | Special Weather Statement | JAN | Holmes | 52 min |
| May 27, 1:22 AM CDT | Special Weather Statement | JAN | Copiah | 23 min |
| May 27, 1:53 AM CDT | Special Weather Statement | JAN | Hinds | 52 min |
| May 27, 2:05 AM CDT | Special Weather Statement | JAN | Lincoln | 40 min |
| May 27, 12:32 PM CDT | Special Weather Statement | JAN | Forrest | 28 min |
| May 27, 12:35 PM CDT | Special Weather Statement | JAN | Covington | 25 min |
| May 27, 12:42 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 48 min |
| May 27, 1:47 PM CDT | Special Weather Statement | JAN | Copiah | 28 min |
| May 27, 2:09 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 51 min |
| May 27, 2:23 PM CDT | Special Weather Statement | JAN | Humphreys | 37 min |
| May 27, 2:32 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 58 min |
| May 27, 2:35 PM CDT | Special Weather Statement | JAN | Coahoma | 25 min |
| May 27, 2:40 PM CDT | Special Weather Statement | JAN | Lincoln | 50 min |
| May 27, 2:41 PM CDT | Special Weather Statement | JAN | Humphreys | 64 min |
| May 27, 2:59 PM CDT | Special Weather Statement | JAN | Simpson | 46 min |
| May 27, 3:02 PM CDT | Special Weather Statement | JAN | Rankin | 28 min |
| May 27, 3:06 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 54 min |
| May 27, 3:08 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 37 min |
| May 27, 3:12 PM CDT | Special Weather Statement | JAN | Holmes | 33 min |
| May 27, 3:17 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys | 43 min |
| May 27, 3:27 PM CDT | Special Weather Statement | JAN | Simpson | 33 min |
| May 27, 3:34 PM CDT | Severe Thunderstorm Warning | JAN | Carroll | 25 min |
| May 27, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 67 min |
| May 27, 3:43 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 47 min |
| May 27, 3:57 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 28 min |
| May 27, 4:01 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 44 min |
| May 27, 4:09 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 67 min |
| May 27, 4:10 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 50 min |
| May 27, 4:25 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 35 min |
| May 27, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Scott | 62 min |
| May 27, 4:31 PM CDT | Special Weather Statement | JAN | Simpson | 29 min |
| May 27, 4:32 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 43 min |
| May 27, 4:35 PM CDT | Special Weather Statement | JAN | Lincoln | 40 min |
| May 27, 4:44 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 46 min |
| May 27, 4:47 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson | 43 min |
| May 27, 4:48 PM CDT | Special Weather Statement | JAN | Webster | 57 min |
| May 27, 4:55 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 35 min |
| May 27, 4:58 PM CDT | Special Weather Statement | JAN | Smith | 32 min |
| May 27, 5:12 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Leake, Neshoba, Winston | 81 min |
| May 27, 5:35 PM CDT | Special Weather Statement | JAN | Smith | 40 min |
| May 27, 5:36 PM CDT | Special Weather Statement | JAN | Lawrence | 39 min |
| May 27, 5:49 PM CDT | Special Weather Statement | JAN | Webster | 41 min |
| May 27, 5:52 PM CDT | Special Weather Statement | JAN | Smith | 53 min |
| May 27, 5:55 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery, Webster | 26 min |
| May 27, 6:03 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee, Winston | 87 min |
| May 27, 6:22 PM CDT | Special Weather Statement | JAN | Montgomery | 38 min |
| May 27, 6:35 PM CDT | Special Weather Statement | JAN | Clarke | 25 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.